# SDR XGN2006F00076

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Part number: IU478003
- Part serial: T1092B
- Condition: Inoperative
- Location: Unknown
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PUMP WAS INSTALLED NEW WITH ZERO TIME ON IT.  IT HAS A 2000 TBO.  IT LASTED 92.9 HRS.  THE PUMP FAILED INTERNALLY.  THE DRIVE GEAR WHEN TURNED BY HAND LOCKS UP INSIDE THE PUMP.  (K)
